RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1980, Volume 25, Issue 1, Pages 190–194 (Mi tvp1049)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

On the strong law of large numbers and related results for quasistationary sequences

R. J. Serfling

USA

Full text: PDF file (286 kB)

English version:
Theory of Probability and its Applications, 1980, 25:1, 187–191

Bibliographic databases:

Received: 27.02.1978
Language:

Citation: R. J. Serfling, “On the strong law of large numbers and related results for quasistationary sequences”, Teor. Veroyatnost. i Primenen., 25:1 (1980), 190–194; Theory Probab. Appl., 25:1 (1980), 187–191

Citation in format AMSBIB
\Bibitem{Ser80}
\by R.~J.~Serfling
\paper On the strong law of large numbers and related results for quasistationary sequences
\jour Teor. Veroyatnost. i Primenen.
\yr 1980
\vol 25
\issue 1
\pages 190--194
\mathnet{http://mi.mathnet.ru/tvp1049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=560074}
\zmath{https://zbmath.org/?q=an:0456.60027|0423.60030}
\transl
\jour Theory Probab. Appl.
\yr 1980
\vol 25
\issue 1
\pages 187--191
\crossref{https://doi.org/10.1137/1125022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LG24200022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1049
  • http://mi.mathnet.ru/eng/tvp/v25/i1/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. Levental, H. Salehi, S. A. Chobanyan, “General Maximal Inequalities Related to the Strong Law of Large Numbers”, Math. Notes, 81:1 (2007), 85–96  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Sung S.H., “Maximal inequalities for dependent random variables and applications”, Journal of Inequalities and Applications, 2008, 598319  mathscinet  zmath  isi
    3. P. A. Yaskov, “A Generalization of the Menshov–Rademacher Theorem”, Math. Notes, 86:6 (2009), 861–872  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. P. A. Yaskov, “Strong convergence for multiple sums of non-orthogonal random variables”, Theory Probab. Appl., 55:2 (2011), 351–355  mathnet  crossref  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:190
    Full text:98

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021